hey!

drlucky wrote:
this literally made me LOL. apparently this is not only his first mp3 player but also his first time posting on a forum.

No, he said he previously had an iPod mini. I think that still qualifies as an mp3 player, doesn’t it? :stuck_out_tongue:

I agree, the reaction was way over the top . . . maybe it was past his bedtime and he was cranky. Probably OD’d on the turkey. Too much L-Tryptophan . . .

L-tryptophan can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid using other dietary or herbal supplements to treat the same condition for which you are using L-tryptophan.

drlucky wrote:
this literally made me LOL. apparently this is not only his first mp3 player but also his first time posting on a forum.

No, he said he previously had an iPod mini. I think that still qualifies as an mp3 player, doesn’t it? :stuck_out_tongue:

I agree, the reaction was way over the top . . . maybe it was past his bedtime and he was cranky. Probably OD’d on the turkey. Too much L-Tryptophan . . .

L-tryptophan can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid using other dietary or herbal supplements to treat the same condition for which you are using L-tryptophan.

I hate to think how he would’ve reacted if I had finshed the phrase “Hey is for horses” the way I learned it years ago! :dizzy_face:

drlucky wrote:
this literally made me LOL. apparently this is not only his first mp3 player but also his first time posting on a forum.

No, he said he previously had an iPod mini. I think that still qualifies as an mp3 player, doesn’t it? :stuck_out_tongue:

I agree, the reaction was way over the top . . . maybe it was past his bedtime and he was cranky. Probably OD’d on the turkey. Too much L-Tryptophan . . .

[Quote] L-tryptophan can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid using other dietary or herbal supplements to treat the same condition for which you are using L-tryptophan. [Un-Quote]

I hate to think how he would’ve reacted if I had finshed the phrase “Hey is for horses” the way I learned it years ago! :dizzy_face:

Allow me to use my favorite British term: What a tosser!!!

(not even sure what it means… just sounds good)

I had to re-read and re-read Tapeys response.

Still trying to figure out what this idiot thought was rude.

Let’s analyze. 

  • “Incorrect”

Hmmm. Nah. That can’t be it. A short quick ANSWER to a QUESTION.

  •  “Sorry, that’s 2 questions.”

 Followed by a joke. I think this is easily understood to BE a joke.

  •  “Go ahead . . . but they won’t be usable on your Fuze w/o using SMC. And SMC doesn’t work w/o a player connected to the computer first.”

Mmmmm. Maybe? Must be it since there is nothing even remotely malicious in this reply.

Must be the “go ahead” part. You are SUCH A BIG MEANIE TAPEY!!! How could you be SO rude.

/me scratches his head and goes back to work mumbling… “tosser…”

Tapeworm wrote:


drlucky wrote:
this literally made me LOL. apparently this is not only his first mp3 player but also his first time posting on a forum.


No, he said he previously had an iPod mini. I think that still qualifies as an mp3 player, doesn’t it? :stuck_out_tongue:

 

gues i should have read the entire thread instead of just the rant :)